# SDR ASAA2018060754937

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 40,185 hours, 12,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 16F EMERGENCY EXIT OVERWING LIGHT WAS INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP IAW AMM 33-20-00, OPS CHECKED OK.
